Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Recommended Unibrom for eye drop for hazy vision. Increased symptoms after using Nepalact eye drop. Advice?

Dear Sir, I have a hazy vision in my left eye doctors recommended for UNIBROM eye drop to uses twice a day for two weeks. My vision got rectified. But after a month same problem persist and again I consulted the doctor now they had asked me to continue with NEPALACT eye drop 3 times a day for three weeks. I had finished for five days now but I feel the haziness increased. Please advice.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  1706
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history you have given here that you were given eye drops which belong to non steroidal antiinflammatory group. Both Unibrom and Nepalact contain Bromenac and Nepafenac respectively and both these belong to non steroidal antiinflammatory group.
Probabaly you had some infalmmation of the eye like uveitis. The eye drops which you had used are mainly to releive the symptoms without treatment for the underlying disease. I advice you to consult your eye doctor for proper evaluation and treatment.
Thank you
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor